# SDR V0XD201406200153

- Difficulty date: June 19, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 28,741 hours, 20,593 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT RAIL AT FS 797 HAS SIGNS OF CORROSION.  EVALUATED SEAT RAIL & FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013 REV H DATED 4 JUN 2014.  R & R SEAT RAIL IAW AMM 53-00-49.
